RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 2, Pages 199–210 (Mi mz10901)  

This article is cited in 7 scientific papers (total in 7 papers)

Uniqueness Theorem for Multiple Franklin Series

G. G. Gevorkyan

Yerevan State University

Abstract: The paper presents the proof of the uniqueness theorem for multiple series in the Franklin system that converge in measure and whose majorant of cubic partial sums with numbers $2^\nu$ satisfies a certain necessary condition. This result is new in the one-dimensional case as well.

Keywords: multiple series, Franklin system, uniqueness.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia 10-3/1-41
This work was supported by GKOMON RA under grant 10-3/1-41.


DOI: https://doi.org/10.4213/mzm10901

Full text: PDF file (537 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:2, 219–229

Bibliographic databases:

Received: 27.08.2015
Revised: 26.01.2016

Citation: G. G. Gevorkyan, “Uniqueness Theorem for Multiple Franklin Series”, Mat. Zametki, 101:2 (2017), 199–210; Math. Notes, 101:2 (2017), 219–229

Citation in format AMSBIB
\Bibitem{Gev17}
\by G.~G.~Gevorkyan
\paper Uniqueness Theorem for Multiple Franklin Series
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 2
\pages 199--210
\mathnet{http://mi.mathnet.ru/mz10901}
\crossref{https://doi.org/10.4213/mzm10901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3608018}
\elib{http://elibrary.ru/item.asp?id=28172141}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 2
\pages 219--229
\crossref{https://doi.org/10.1134/S0001434617010266}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396392700026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85015631760}


Linking options:
  • http://mi.mathnet.ru/eng/mz10901
  • https://doi.org/10.4213/mzm10901
  • http://mi.mathnet.ru/eng/mz/v101/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Navasardyan, “Uniqueness theorems for multiple Franklin series”, Uch. zapiski EGU, ser. Fizika i Matematika, 51:3 (2017), 241–249  mathnet  zmath
    2. G. G. Gevorkyan, M. P. Poghosyan, “On recovery of coefficients of Franklin series with a “good” majorant of partial sums”, J. Contemp. Math. Anal., 52:5 (2017), 254–260  crossref  zmath  isi  scopus
    3. K. A. Keryan, “A uniqueness theorem for Franklin series”, J. Contemp. Math. Anal., 52:2 (2017), 92–101  crossref  mathscinet  zmath  isi  scopus
    4. K. A. Keryan, “Uniqueness theorem for sequences of piecewise polynomial functions”, Armen. J. Math., 9:1 (2017), 27–34  mathscinet  isi
    5. G. G. Gevorkyan, K. A. Navasardyan, “On uniqueness of series by general Franklin system”, J. Contemp. Math. Anal., 53:4 (2018), 223–231  crossref  mathscinet  isi  scopus
    6. K. A. Navasardyan, “On a uniqueness theorem for the Franklin system”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:2 (2018), 93–100  mathnet
    7. M. Ginovyan, K. Keryan, “Reconstruction of martingales and applications to multiple Haar series”, Studia Sci. Math. Hungar., 55:4 (2018), 542–558  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:296
    References:40
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020